# SDR FDEA201011094289

- Difficulty date: November 9, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Seal
- Part number: LJ76240
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR2 ENGINE OTBD FAN COWL UPPER SPRING SEAL AFT EDGE HAS CRACK.  CRACKED UPPER SPRING SEAL R & R IAW SRM 51-40-02, REV 101.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
